RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2001, Volume 56, Issue 6(342), Pages 137–138 (Mi umn455)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Regularity of the parametrix of a problem with oblique derivative

M. V. Ruzhansky

Imperial College, Technology and Medicine

DOI: https://doi.org/10.4213/rm455

Full text: PDF file (143 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2001, 56:6, 1179–1180

Bibliographic databases:

MSC: 35G15, 35S30
Accepted: 24.09.2001

Citation: M. V. Ruzhansky, “Regularity of the parametrix of a problem with oblique derivative”, Uspekhi Mat. Nauk, 56:6(342) (2001), 137–138; Russian Math. Surveys, 56:6 (2001), 1179–1180

Citation in format AMSBIB
\Bibitem{Ruz01}
\by M.~V.~Ruzhansky
\paper Regularity of the parametrix of a~problem with oblique derivative
\jour Uspekhi Mat. Nauk
\yr 2001
\vol 56
\issue 6(342)
\pages 137--138
\mathnet{http://mi.mathnet.ru/umn455}
\crossref{https://doi.org/10.4213/rm455}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1886722}
\zmath{https://zbmath.org/?q=an:1060.35172}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2001RuMaS..56.1179R}
\transl
\jour Russian Math. Surveys
\yr 2001
\vol 56
\issue 6
\pages 1179--1180
\crossref{https://doi.org/10.1070/RM2001v056n06ABEH000455}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000175108600016}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0035563646}


Linking options:
  • http://mi.mathnet.ru/eng/umn455
  • https://doi.org/10.4213/rm455
  • http://mi.mathnet.ru/eng/umn/v56/i6/p137

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ruzhansky M., “On Local and Global Regularity of Fourier Integral Operators”, New Developments in Pseudo-Differential Operators, Operator Theory : Advances and Applications, 189, 2009, 185–200  crossref  mathscinet  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:189
    Full text:79
    References:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019